Hi, was going to post on Barnclowns myco thread but decided that any negative reaction to mycophenolate probably should go somewhere else.
Spoiler alert - not a positive post having not been posting here for a long time though I do read every day.
I have SLE / RA / Fibro, Reynauds, possibly vasculitis and IBD. I'm agoraphobic and a hermit, life is more simple that way.
Unfortunately, I am having / was having great difficulty with mycophenolate and having started it 10 months ago when the azothiprine ceased working, I was started on 2g myco day along with steroids, amitryptaline, diazepam at night and coprox...usually around 4-6 500mg day.
I was put on myco June 2016 and NOT ONCE was I followed up either by phone or seeing the consultant to which I have thrown my hissy fit. I saw the consultant in March as an urgent appt as I was losing the will to do anything and tired of being tired. I was upped to 3g, 40mg steroid a day (they are my nemesis), amitryptaline 50mg and the diaz.
Well... I made a big decision 2 weeks ago to now take my chances with the wolf and I have stopped the myco altogether due to horrific gastro problems.
Sick of being sick.
I discussed the stopping treatment with my GP on Friday and asked him to contact my consultant before my appt this week. I have taken poison after poison for the last 27 years and now, at 52, so am going with quality of life over quantity. I have been put on oramorph to try and control pain and reluctantly have persuaded myself to take steroids. Had a depo steroid injection 2 weeks ago so surviving in that right now and having made this decision feel stronger mentally that I am taking control of my life and meds instead in being pumped full of drugs that don't even get followed up.
I have been on pretty much every medication over the 27 years. So I'm calling time on the nasty drugs which really haven't worked with me. I'll take my chances for a while and see how I go, though I have told my family that I, as a girl, reserve the right to change my mind.
However, I do read here every day and it is so good to see how different meds affect others so will continue to lurk in the background. Wishing everyone continued success with the varying regime of meds.